# SDR DALA2018080854946

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACKS ON THE LT HORIZONTAL STAB RIB  AT STAB STA 92.70.   THE RIB WAS REPAIRED IAW SRM 55-10-09, REPAIR 5.
